# SDR EIA2003127

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SEC 48 EXT SKIN HAS CORROSION LOCATED BETWEEN STA 2436-2460 STR 23R-25R.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 482-53-165-2.
